# SDR MASA2019042011811

- Difficulty date: April 20, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 32,562 hours, 27,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO SMOKE AND FUMES IN FLT DECK.	PLACED LT PACK ON MEL.
